Tohoku Mathematical Journal

Lacunary trigonometric sum and probability

Shigeru Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 4 (1970), 502-510.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242716

Digital Object Identifier
doi:10.2748/tmj/1178242716

Mathematical Reviews number (MathSciNet)
MR0275041

Zentralblatt MATH identifier
0216.39403

Subjects
Primary: 42.11
Secondary: 60.00

Citation

Takahashi, Shigeru. Lacunary trigonometric sum and probability. Tohoku Math. J. (2) 22 (1970), no. 4, 502--510. doi:10.2748/tmj/1178242716. https://projecteuclid.org/euclid.tmj/1178242716


Export citation

References

  • [1] R. KAUFMAN, A problem of lacunary series, Acta Sci. Math. Szeged, XXIX(1968), 313-316.
  • [2] R. SALEM AND A. ZYGMUND, On lacunary trigonometric series, Proc. Nat. Acad. Sci U. S. A., 34(1948), 54-62.